# SDR WLDA200488

- Difficulty date: August 18, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK DUE TO AILERON DEFLECTED DISAGREE ALERT DISPLAYED AFTER TAKEOFF.  DEACTIVATED TAKEOFF DEFLECTED AILERONS IAW MEL 27-13-2 CAT (C), ENTERED IN DMI M27AU1904-106.
